Hi again everyone. I was wondering if any of you have had negative side effects from epidural steroid injections? I have had 2 so far with a small amount of relief, but after the 2nd have noticed some things which I am wondering if are caused by the ESI's.
I noticed the usual...moodiness, increased appetite, frequent urination and thirst after the first one, but now I have had vaginal bleeding since the second, bitter taste in my mouth, and unexplained muscle soreness in my buttocks and near my ribs. I also notice some itchiness on my hips, shoulders and back. Has anyone else experienced any of these? My doc says the bleeding should not be from the steroids?
OK, I am quite interested in any comments about this as well. I have some of the same symptoms that you have expressed. I had what looked like a bad sunburn on my face and neck, then broke out really bad all over my upper body, and face. I also had some unexplained bleeding, not a lot but a noticeable amout... I have only had one shot this go around. I am scheduled for another nexy Friday, but am wondering if I will do it. The relief was very minimal, and I wonder if it is worth all the side effects.
[I]I am not a huge fan of ESI to start with, but I am not sure how they could cause bleeding. However, itching, etc. is a sure sign of reaction and I don't think another injection would be wise. The more in your system, the more chance of a bigger reaction, maybe real problems.
Hope it clears up soon, but if not, or if it gets worse, call the dr. who gave you the inj. (my guess is he will say it's isn't from the inj.) and at least report your sumptoms.